RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Zhukov, Igor' Borisovich

Statistics Math-Net.Ru
Total publications: 17
Scientific articles: 16

Number of views:
This page:1207
Abstract pages:3264
Full texts:990
References:115
E-mail: , ,

http://www.mathnet.ru/eng/person13714
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/266699

Publications in Math-Net.Ru
2017
1. I. Zhukov, E. Lysenko, “Construction of cyclic extensions of degree $p^2$ for a complete field”, Zap. Nauchn. Sem. POMI, 455 (2017),  52–66  mathnet
2015
2. I. B. Zhukov, G. K. Pak, “Approximational approach to ramification theory”, Algebra i Analiz, 27:6 (2015),  150–162  mathnet  mathscinet  elib; St. Petersburg Math. J., 27:6 (2016), 967–976  isi  scopus
2014
3. L. Xiao, I. Zhukov, “Ramification of higher local fields, approaches and questions”, Algebra i Analiz, 26:5 (2014),  1–63  mathnet  mathscinet  elib; St. Petersburg Math. J., 26:5 (2015), 695–740  isi  elib  scopus
4. I. B. Zhukov, “Elementary abelian conductor”, Zap. Nauchn. Sem. POMI, 423 (2014),  126–131  mathnet  mathscinet; J. Math. Sci. (N. Y.), 209:4 (2015), 564–567  scopus
2013
5. I. B. Zhukov, “Ramification in elementary abelian extensions”, Zap. Nauchn. Sem. POMI, 413 (2013),  106–114  mathnet  mathscinet; J. Math. Sci. (N. Y.), 202:3 (2014), 404–409  scopus
2007
6. I. B. Zhukov, “Iversen's formula for the second Chern classes of regular surfaces in any characteristic”, Algebra i Analiz, 19:5 (2007),  137–158  mathnet  mathscinet  zmath; St. Petersburg Math. J., 19:5 (2008), 775–791  isi
2003
7. I. B. Zhukov, “On ramification theory in the imperfect residue field case”, Mat. Sb., 194:12 (2003),  3–30  mathnet  mathscinet  zmath; Sb. Math., 194:12 (2003), 1747–1774  isi  scopus
8. V. G. Boitsov, I. B. Zhukov, “Continuability of cyclic extensions of complete discrete valuation fields”, Zap. Nauchn. Sem. POMI, 305 (2003),  5–17  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 130:3 (2005), 4643–4650
2000
9. I. B. Zhukov, A. I. Madunts, “Additive and multiplicative decompositions in multidimensional local fields”, Zap. Nauchn. Sem. POMI, 272 (2000),  186–196  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 116:1 (2003), 2987–2992
1999
10. I. B. Zhukov, M. V. Koroteev, “Elimination of wild ramification”, Algebra i Analiz, 11:6 (1999),  153–177  mathnet  mathscinet  zmath; St. Petersburg Math. J., 11:6 (2000), 1063–1083
11. S. V. Vostokov, I. B. Zhukov, G. K. Pak, “Extensions with almost maximal depth of ramification”, Zap. Nauchn. Sem. POMI, 265 (1999),  77–109  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 112:3 (2002), 4285–4302
1997
12. M. V. Bondarko, S. V. Vostokov, I. B. Zhukov, “Additive Galois modules in complete discrete valuation fields”, Algebra i Analiz, 9:4 (1997),  28–46  mathnet  mathscinet  zmath; St. Petersburg Math. J., 9:4 (1998), 675–693
13. I. Zhukov, “Milnor and topological $K$-groups of higher-dimensional complete fields”, Algebra i Analiz, 9:1 (1997),  98–147  mathnet  mathscinet  zmath; St. Petersburg Math. J., 9:1 (1998), 69–105
1992
14. B. M. Bekker, D. G. Benois, S. V. Vostokov, I. B. Zhukov, A. L. Smirnov, I. B. Fesenko, “The seminar “Constructive Class Field Theory””, Algebra i Analiz, 4:1 (1992),  177–193  mathnet  mathscinet  zmath; St. Petersburg Math. J., 4:1 (1993), 175–192
1991
15. I. B. Zhukov, “On abelian $p$-extensions of an absolutely unramified complete field”, Zap. Nauchn. Sem. LOMI, 191 (1991),  80–90  mathnet  mathscinet  zmath; J. Soviet Math., 63:6 (1993), 656–663
1990
16. S. V. Vostokov, I. B. Zhukov, I. B. Fesenko, “On the theory of multidimensional local fields. Methods and constructions”, Algebra i Analiz, 2:4 (1990),  91–118  mathnet  mathscinet  zmath; Leningrad Math. J., 2:4 (1991), 775–800

2015
17. D. G. Benua, M. V. Bondarko, N. A. Vavilov, M. A. Vsemirnov, A. I. Generalov, N. L. Gordeev, I. B. Zhukov, G. A. Leonov, B. B. Lur'e, I. A. Panin, A. L. Smirnov, I. B. Fesenko, A. V. Yakovlev, “To the anniversary of Sergei Vladimirovich Vostokov”, Algebra i Analiz, 27:6 (2015),  3–5  mathnet  mathscinet  elib; St. Petersburg Math. J., 27:6 (2016), 861–862  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019